Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have acid and gas. Taking herbal churna. Upper part of stomach is bulged. Cure?

I have acid and gas in the stomach for about an year. The doctors gave me some western tablets but could not cure it. So I got some Indian herbal churna which has did a good job. The noise in my stomach has almost gone but I am still taking the churna daily. The upper part of my stomach bulged, appears the aesophagus is ab normal. Please advise.

R Kumar
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The major part of oesophagus in the won't cause the bulge..
It may be lax abdominal wall / ventral hernia / even simple fat... see a surgeon
'Noise in stomach' is a normal event - comes and goes by itself! / acid and gas may from ulcer / see a gastro-enterologist and have Oesophago-Gastro-Duodenoscopy for proper assessment and assistance

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

No tablets or herbs wont help if you dont know what is the reason of your problems. And it can be peptic ulcer, acid reflux disease, stomach inflammation, Helicobacter Pylori infection of the stomach. Sometimes, stomach cancer can also give such symptoms what should not be neglected.
Without H.Pylori eradication, symptoms wont go away no matter what will you do.

That is why I suggest you to visit your doctor and have gastroscopy performed. During this test, H.Pylori infection will be checked. If present, antibiotics should be given.

In a meanwhile you should avoid coffee, chocolate, fatty foods, spicy foods, fruit juices.

Hope this will help.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor